MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was stuck on the guidewire.The 95% stenosed, severely calcified and moderately tortuous target lesion was located in the right superficial femoral artery (sfa).A 1.6 mm jetstream xc catheter was selected for an atherectomy procedure.The device was stuck on a non-bsc guidewire.The device had to be removed together with the guidewire.No patient complications were reported.The procedure was completed with a different device.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the returned device is a jetstream atherectomy catheter with an unknown wire inside the device.The device was visually and microscopically examined for any damage.Visual examination and microscopic examination revealed no damages.The returned guidewire was able to be removed without any resistance.Testing was performed by inserting the returned guidewire through the device.It was able to pass through without any issues.A test guidewire was also used and was able to pass through without any issues.Inspection of the remainder of the device, revealed no damage or irregularities.Product analysis could not confirm the reported stuck on wire but did find information in the ifu suggesting that the noncompatible guidewire was used which could have contributed to the reported event.
 
Event or Problem Description

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19522356
Report Number2124215-2024-35804
Device Sequence Number6081006
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0030386081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI INTECC CRUISE GUIDEWIRE.; ASAHI INTECC CRUISE GUIDEWIRE.
Patient SexUnknown